# SDR FDEA202011052784

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5240 · Service Doors
- Part: Rub Strip
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OPENING CENTER GUIDE FITTING RUBSTRIP IS CRACKED.  REPLACED CENTERING GUIDE, IAW B757 SRM 51-40-02-0G AND DWG 141N8412 REV G.
